Böröczky, Károly (Ifj.) and Hegedűs, Pál (2015) The cone volume measure of antipodal points. Acta Mathematica Hungarica, 146 (2). pp. 449-465. ISSN 0236-5294 (print), 1588-2632 (online)
|
Text
cone_volume_antipodal_u.pdf Download (335kB) | Preview |
Official URL: http://dx.doi.org/10.1007/s10474-015-0511-z
Abstract
The optimal condition of the cone volume measure of a pair of antipodal points is proved and analyzed. © 2015, Akadémiai Kiadó, Budapest, Hungary.
Item Type: | Article |
---|---|
Uncontrolled Keywords: | Minkowski problem; Convex body; Cone-volume measure |
Subjects: | Q Science / természettudomány > QA Mathematics / matematika |
SWORD Depositor: | MTMT SWORD |
Depositing User: | MTMT SWORD |
Date Deposited: | 16 Feb 2016 20:38 |
Last Modified: | 16 Feb 2016 20:38 |
URI: | http://real.mtak.hu/id/eprint/33597 |
Actions (login required)
![]() |
Edit Item |